MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC 3DI CROSSCHECK MTP LEFT ORTHOLOC 3DI PLATING SYSTEM; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC 3DI CROSSCHECK MTP LEFT ORTHOLOC 3DI PLATING SYSTEM; PLATE, FIXATION, BONE
Catalog Number 5820MPX1L
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "when we opened up the set in theatre there were 2x right mtp crosscheck plates (5820mpx1r) and no left side (5820mpx1l).There was a right sided plate in where the left should be.The patient we were doing was a left.Luckily we were able to bail out to a standard ortholoc mtp plate.This however was not the surgeons primary plan.".
 
Additional Manufacturer Narrative
Correction - please refer to d9, the product was not returned for investigation.The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
3DI CROSSCHECK MTP LEFT ORTHOLOC 3DI PLATING SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19780238
Report Number3010667733-2024-00452
Device Sequence Number18249991
Product Code HRS
UDI-Device Identifier00840420187031
UDI-Public00840420187031
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820MPX1L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown